# SDR CA960723546

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Elect Receptacle
- Condition: Malfunction
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DEPARTURE, BURNING SMELL DETECTED IN GALLEY AREA. OVENS AND ELECTRICAL OUTLET CHECKED.
